Opened Access Godement resolutions and sheaf homotopy theory

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Rodríguez González, Beatriz
Roig Marti, Agusti
Departamento: Universidad de Sevilla. Departamento de álgebra
Fecha: 2015-09
Publicado en: Collectanea Mathematica, 66 (3), 423-452.
Tipo de documento: Artículo
Resumen: The Godement cosimplicial resolution is available for a wide range of categories of sheaves. In this paper we investigate under which conditions of the Grothendieck site and the category of coefficients it can be used to obtain fibrant models and hence to do sheaf homotopy theory. For instance, for which Grothendieck sites and coefficients we can define sheaf cohomology and derived functors through it.
Cita: Rodríguez González, B. y Roig Marti, A. (2015). Godement resolutions and sheaf homotopy theory. Collectanea Mathematica, 66 (3), 423-452.
Tamaño: 384.9Kb
Formato: PDF

URI: http://hdl.handle.net/11441/47668

DOI: 10.1007/s13348-014-0123-x

Ver versión del editor

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones